International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 July 2004

Volume 45, Issue 7

Pages 689–795

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Two-dimensional dispersion analyses of finite element approximations to the shallow water equations (pages 715–749)

      J. H. Atkinson, J. J. Westerink and R. A. Luettich Jr

      Article first published online: 19 APR 2004 | DOI: 10.1002/fld.701

    2. Linear and non-linear stability analysis for finite difference discretizations of high-order Boussinesq equations (pages 751–773)

      David R. Fuhrman, Harry B. Bingham, Per A. Madsen and Per G. Thomsen

      Article first published online: 19 APR 2004 | DOI: 10.1002/fld.713

SEARCH

SEARCH BY CITATION